ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the convolution of Mittag-Leffler distributions and its applications to fractional point processes

Kataria, Kuldeep Kumar and Vellaisamy, Palaniappan (2019) On the convolution of Mittag-Leffler distributions and its applications to fractional point processes. In: STOCHASTIC ANALYSIS AND APPLICATIONS, 37 (1). pp. 115-122.

[img] PDF
sto_ana_app_37-1_115-122_2018.pdf - Published Version
Restricted to Registered users only

Download (890kB) | Request a copy
Official URL: https://dx.doi.org/10.1080/07362994.2018.1538803

Abstract

We obtain the distribution of the sum of independent Mittag-Leffler (ML) random variables which are not necessarily identically distributed. Firstly we discuss the corresponding known result for independent and identically distributed ML random variables which follows as a special case of our result. Some applications of the obtained result to fractional point processes are also discussed.

Item Type: Journal Article
Additional Information: The copyright for this article belongs to Taylor and Francis Inc.
Keywords: Mittag-Leffler distribution; sums of independent random variables; fractional point processes
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: R.S. Ranganayaki
Date Deposited: 20 May 2019 09:25
Last Modified: 27 May 2019 14:46
URI: http://eprints.iisc.ac.in/id/eprint/62679

Actions (login required)

View Item View Item